Just a little concerned. I was on 15mg of olanzapine for about a year and didn’t really notice cause my libido was gone.I’ve been off the meds for a little over 2 months now and Basically if I masturbate more then once in 24 hours I get little to no semen or it’s watery. But if I wait more then a day I get a normal load I’d say. I’m really worried like does this mean I’m infertile and I won’t be able to have kids? I’m only in my 20s and it is making me really depressed I don’t know what to do
If you find yourself in need of help, just tag a moderator. Type the @ symbol, then our names
Enjoy your stay with us!
Hey, welcome to the forums!
I was on Olanzapine for more than a year and I can tell you that my junk went back to normal. Even managed to have a kid and keep the wife happy, so I think you are probably okay. This is definitely something to talk to a doctor about if you are concerned, I am sure they will give you more accurate info than you can get here.
Hey welcome to forum !
I did 6 times a day once and fainted on the street.
Its not good to do it often.
You are right, you store and gain energy and then do it you will be able too have more.
I think there is no relation with the quality and quantity of semen with AP.
But yes you will lose interest in it. And also vary as in interest.
Generic advice but is proven, try getting into shape. If you have normalised bmi with a good diet and exercise then if you still have worries then maybe explore further. Most people underestimate what good diet and exercise means